If your client has been prescribed an MAO inhibitor and they take Norco within 14 days of taking the MAO inhibitor, they could potentially suffer from a very serious drug interaction! It is your job to not permit this to happen.
Protecting your clients at any cost shows them that With Age Comes Respect. That is why it is so important for you to realize that MAO inhibitors contain isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.
Yesterday I wrote about the dangers of hydrocodone. There are also danger from overdosing on acetaminophen. The fact is that acetaminophen can actually damage a person’s liver which can lead to death.
If your client takes too much acetaminophen, you must contact their physician immediately. You may be able to tell if they are experiencing nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools or jaundice. These are things I mentioned in yesterday’s post, too, but they bare repeating!
If your client has been taking acetaminophen in excess, they may also display a severe skin reaction which appears red and the rash spreads which can cause blistering and peeling. The more they take, the worse it can get. It is so important to get your client off this drug!